MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE RELION INSULIN SYRINGE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE RELION INSULIN SYRINGE; PISTON SYRINGE
Catalog Number 328510
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: n/a.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.A review of the device history record was completed for batch #6242636.All inspections and challenges were performed per the applicable operations qc specifications except as noted below.There were zero (0) notifications noted that pertained to the complaint.Investigation conclusion: bd was not able to duplicate or confirm the customer¿s indicated failure as no samples or photos were returned.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.Root cause description: root cause cannot be determined at this time as the issue is unconfirmed as no samples or photos were returned.Rationale: based on the investigation, no additional investigation and no capa is required at this time.
 
Event or Problem Description
Material no.: 328510, batch no.: 6242636.It was reported that during use of the relion® insulin syringe the consumer found that more than one syringe with slanted stoppers.The following information was provided by the initial reporter: the consumer found more than 1 syringe with slanted stoppers.
 
Additional Manufacturer Narrative
H.6.Reason code for no evaluation: other.H.6.If other specify: see section h.10.
 
Event or Problem Description
Material no.: 328510.Batch no.: 6242636.It was reported that during use of the relion® insulin syringe the consumer found that more than one syringe with slanted stoppers.The following information was provided by the initial reporter: the consumer found more than 1 syringe with slanted stoppers.

Brand Name
RELION INSULIN SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key8930973
Report Number1920898-2019-00869
Device Sequence Number18944930
Product Code FMF
UDI-Device Identifier00681131311663
UDI-Public00681131311663
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K941657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number328510
Device Lot Number6242636
Initial Date Received by Manufacturer 08/08/2019
Supplement Date Received by Manufacturer08/08/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;